MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LYNX SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION LYNX SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068503000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Scar Tissue (2060); Urinary Tract Infection (2120); Hematuria (2558); Dysuria (2684); Urethral Stenosis/Stricture (4501); Urinary Incontinence (4572)
Date of Event 04/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of april 28, 2021, was chosen as a best estimate based on the date of the mesh was implanted.Block e1: this event was reported by the patient's legal representation.The implanting physician is: (b)(6).The revising physician is: (b)(6).Block h6: the following imdrf patient code captures the reportable event of: e1301 - captures the reportable event of dysuria.E1310 - captures the reportable event of urinary tract infection.E2006 - captures the reportable event of erosion.E1715 - captures the reportable event of scar tissue.E1307 - captures the reportable event of stricture.The following imdrf impact code captures the reportable events of: f1905 - captures the reportable event of mesh revision.
 
Event or Problem Description
Note: this manufacturer report pertains to the second of the two devices used during the same procedure.It was reported to boston scientific corporation that an upsylon y-mesh and lynx system devices were implanted in the patient during robotic-assisted total laparoscopic hysterectomy with cystoscopy, sacrocolpopexy, perineorrhaphy, and a tension-free mid-urethral sling; there were no intraoperative complications, and the patient left the operating room in stable condition.Following the procedure, the patient had a urethral mesh erosion with scarring and urethral stricture, which presented as dysuria, hematuria, and recurrent urinary tract infections.The patient subsequently underwent a removal or revision of vaginal mesh, cystoscopy and complex urethroplasty on (b)(6) 2025.There was no bladder perforation or intravesical mesh migration, estimated blood loss was 400 ml, no intraoperative complications occurred, the patient tolerated the procedure well, and postoperative status included an indwelling 18f foley catheter with planned removal after 14 days and routine follow-up.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h11: correction to blocks a2 (age at time of event and unit of measure - age) and e1 (initial reporter title, initial reporter first name, initial reporter last name, initial reporter address 1, initial reporter state, initial reporter zip/post code, initial reporter phone, and initial reporter fax).Block b3 date of event: the exact event onset date is unknown.The provided event date of april 28, 2021, was chosen as a best estimate based on the date of the mesh was implanted.Block e1: this event was reported by the patient's legal representation.The implanting physician is: dr.(b)(6).The revising physician is: dr.(b)(6).Block h6: the following imdrf patient code captures the reportable event of: e1301 - captures the reportable event of dysuria.E1310 - captures the reportable event of urinary tract infection.E2006 - captures the reportable event of erosion.E1715 - captures the reportable event of scar tissue.E1307 - captures the reportable event of stricture.The following imdrf impact code captures the reportable events of: f1905 - captures the reportable event of mesh revision.

Brand Name
LYNX SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24337587
Report Number2124215-2026-08344
Device Sequence Number9799158
Product Code OTN
UDI-Device Identifier08714729718949
UDI-Public(01)08714729718949(17)231216(10)26529002
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/16/2023
Device Model NumberM0068503000
Device Catalogue NumberM0068503000
Device Lot Number0026529002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date03/18/2026
Date Device Manufactured12/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR
Patient SexFemale